# SDR GTIA2024012637801

- Difficulty date: January 24, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 59,874 hours, 27,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SECOND AIR QUALITY EVENT OCCURED DESENDING OUT OF FL270. PACK 2 WAS OPERATIVE. MUSTY SMELL AGAIN.-DUE TO HISTORY OF AIR QUALITY EVENTS, TI 2100-2004 ISSUED AND PERFORMED. PERFORMED AMM TASK 36-12-00 DECONTAMINATION OF THE BLEED AIR DUCTING SYSTEM. NO ODOR NOTED AT THIS TIME ON ENG 1, ENG 2, OR APU BLEED.
